MAUDE Adverse Event Report: ARTHREX, INC. APOLLORF¿ XL90, ASPIRATING ABLATOR 90°; ELECTROSURG CUT/COAG DEVICE

ARTHREX, INC. APOLLORF¿ XL90, ASPIRATING ABLATOR 90°; ELECTROSURG CUT/COAG DEVICE
Model Number APOLLORF¿ XL90, ASPIRATING ABLATOR 90°
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 05/08/2023, it was reported by a facility representative via (b)(4) that an ar-9821 apollorf, and (2) ar-9815 apollorf when plugged into the machine begin to come apart.This occurred during a case, with no patient effect reported.There was no additional information provided.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Since the complaint device was not returned, a physical/picture evaluation of the device was not performed.The most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, the complaint allegation is not confirmed.

Brand Name
APOLLORF¿ XL90, ASPIRATING ABLATOR 90°
Common Device Name
ELECTROSURG CUT/COAG DEVICE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19529895
Report Number1220246-2024-05697
Device Sequence Number7604422
Product Code GEI
UDI-Device Identifier00888867267220
UDI-Public00888867267220
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPOLLORF¿ XL90, ASPIRATING ABLATOR 90°
Device Catalogue NumberAR-9821
Device Lot Number2206125
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Initial Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown